| Catalog Number |
NF1330 |
| Medical Device Problem Code |
Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun inc.Internal report # (b)(4).Two used sets were received for evaluation.Both sets were tested for leakage per the specification with passing results.No leakage was noted.Review of the discrepancy management system database performed for the reported lot number did not reveal any abnormalities or nonconformances of this nature.No adverse quality trends of this nature were identified during the complaint review process for the reported catalog number or lot number.Based on the results of this investigation, no specific conclusions can be made regarding the cause of the reported event.The returned set met requirements according to specification, and the reported failure could not be reproduced.If additional pertinent information becomes available a follow-up report will be filed.Note: this case is being filed retrospectively as a result of a review of recent customer complaint information.Based on additional information and details provided in another complaint case, it was determined that this case is reportable in accordance with the requirements of 21 cfr 803.B.Braun has conducted a retrospective review for all complaints of a similar nature in accordance with internal procedure cop-qp-8000051.
Event or Problem Description
As reported by user facility: leaking at spinlock connector during blood draw.